It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by olin on November 14, 2000 at 04:33:38:

In Reply to: Oral Vit A or B5 posted by Mike on November 13, 2000 at 13:57:39:

I've been using Vitamin A 60,000 I.U. a day for 1,5 week.Since then,i breakout like crazy.I don't know if this is Vit A related but i will keep taking it for 4 weeks.My lips and skin is dry and peely and i also don't know if this is from Vit A.I don't know because 60.000 I.U. is not such a high amount.If i see improvement, i will let you know.


Follow Ups

All times are GMT -7. The time now is 07:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!